# SDR QXEA200500707

- Difficulty date: April 19, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 9,327 hours, 9,829 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MFR - ON FLIGHT 2310 (RDD-PDX) DURING CRUISE FLIGHT, THE FORWARD BAGGAGE DOOR WARNING LIGHT CAME ON.  AIRCRAFT DIVERTED TO MFR AND ACCOMPLISHED A UNEVENTFUL LANDING.  CRF NOT NEEDED.  ON THE GROUND NOTICED THE EXTERNAL HANDLE EXTENDED .125 INCH.  CYCLED DOOR CHECKS GOOD.  MAINTENANCE IN PDX LATER FOUND DOOR LOCKING OVERCENTER OUT OF RIG.  RIGGED VENT DOOR MECHANISM IAW 52-00-00-830-801.  OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.
